# SDR SWIA202161698

- Difficulty date: August 5, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 34,058 hours, 31,498 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Damper
- Part number: 10231007
- Condition: Leaking
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR IB FLUTTER DAMPER IS LEAKING PISTON IS NOT SHOWING     (C-CHECK RO 10/07/2021)   REMOVED AND INSTALLED SERVICEABLE L/H INBD ELEVATOR FLUTTER DAMPER IAW CRJ 200 AMM 27-34-05-400-801. REF CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
